# SDR CA050517002

- Difficulty date: May 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 61,657 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL TO 24R, IN CHARGE F/A REPORTED SMOKE FROM UTILITY LIGHT FWD GALLEY AFTER COMPLETING QRH AND CUTTING UTILITY BUSSES SMOKE SUBSIDED. TRANSFORMER REPLACED AND OPS TESTED OK.
